Publication
Title
A geometrically nonlinear finite-element model of the cat eardrum
Author
Language
English
Source (journal)
The journal of the Acoustical Society of America. - New York, N.Y.
Publication
New York, N.Y. : 2006
ISSN
0001-4966
Volume/pages
119:5(2006), p. 2859-2868
ISI
000237459500032
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 21.11.2017
To cite this reference